# SDR ABXA020169

- Difficulty date: September 4, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,857 hours, 58,790 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 2024T3X063
- Condition: Corroded
- Location: Sta. 872 - 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE OPERATIONS AT ILN, MAINTENANCE DISCOVERED CORROSION ON THE FUSELAGE SKIN, LOCATED AT THE LOWER CARGO DOOR JAMB, FORWARD LOWER CORNER. THE DAMAGE TO THE SKIN WAS TRIMMED OUT AND A NEW SECTION OF SKIN WAS SPLICED IN, IAW DC-9 SRM 53-04, FIG. 12 C. THIS SKIN WAS FABRICATED FROM 2024-T3 X .063". OTHER PERTINENT DETAILS OF THIS REPAIR CAN BE FOUND IN W.O. 2002908. REF: REA D953-45018-MR.
